# SDR VTZA97361

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BTCA520
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

IAD/LGA - FLT 6380 - DURING TAXI AT 1200 HOURS ON 7-2-97, AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS DUE TO NR 2 BATTERY OVERTEMP WARNING ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 BATTERY.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. (X)
